# SDR YENA2024051300724

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 3,213 hours, 574 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2924, LAX-JFK. (ETOPS) 'ENG 2 LOOP   A  INOP ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A ); REMOVED AND REPLACED ENG 2 FIRE LOOP A PER AMM 26-12-17. OPS CHECK GOOD. NO FAULTS NOTED. MX-4 UPDATED. PLACARD REMOVED. MDDR CLEARED.'
